# SDR ABXA20120210298

- Difficulty date: February 10, 2012
- Submitted: March 5, 2012
- Operation: Air carrier
- Aircraft: N745AX
- Make and model: Boeing 767232
- Aircraft serial: 22222
- Aircraft time: 78,132 hours, 36,661 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Terminal Block
- Part number: YHLZG161
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TERMINAL BLOCK HEAVILY CORRODED AT STA 588-610 - S32L.  REMOVED AND INSTALLED NEW GROUND BLOCK TO STRINGER IAW B767 SRM 51-40-02, ACFT WAS GROUNDED.
